# SDR IPXA2019071644540

- Difficulty date: July 8, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 68,775 hours, 13,420 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: AUB751712
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C #3 PYLON AFT FAIRING "V" RIB FOR PANEL 488JL HAS DAMAGED FASTENER HOLES AND NUTPLATES. REMOVED AND REPLACED DAMAGED #3 PYLON AFT FAIRING "V" RIB IAW SRM 54-05-41. (MINOR)
